You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:


Log in to your personal account or through your institution.

Two New Works on Grassmann's Geometrical Calculus

Alexander Ziwet
Annals of Mathematics
Vol. 6, No. 1 (Jun., 1891), pp. 14-19
Published by: Annals of Mathematics
DOI: 10.2307/1967471
Stable URL:
Page Count: 6
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.